Jump to content

Back Pain Question


Recommended Posts

Is it possible that taking the Kolopin is actually causing my back pain -- as opposed withdrawing being the cause?  I guess that would be Paradoxical withdrawal.

 

Anyway, I have severe back pain just about every day, but it seems to come on shortly after I take the K and then wear off as the K wears off (before my next dose.)  I know that benzos are supposed to be muscle relaxers, so I can't figure it out. 

 

I noticed in the "benzo facts" section of this site that muscle problems were listed under both "side effects" and "withrawal effects".  Side effects lists Muscle spasms and muscle weakness, and withdrawal effects lists muscle pain.  Thus I feel like I can't win.

 

Any thoughts or advice are appreciated. Any exercise I've tried to do just seems to cause more pain.  Not sure what else to do.

Link to comment
Share on other sites

Twell...hello there oh Im sorry your in such pain :(...I can totally relate to the unbearable back pain I had it for 7 months no let up...Mine was surely w/d and it was fearce!!! :tickedoff:...I do believe ur experienceing the w/d effects due to your taper..I also believe that yes benzos are a muscle relaxer the w/ds are quiet the oppisite of relaxed..Hang in and I hope some1 who is tapering and knows ur pain will chim in...xoxoxo  :smitten:..jenny
Link to comment
Share on other sites

Thanks, Jenny.

 

You were the only one who responded to me.  Am I one of the only ones having severe back pain?

 

I wish I knew what to do.  Physical pain is so hard.

 

T

Link to comment
Share on other sites

Miss T...Oh no your not the only one who gets the severe back pain...Many of us do Im sure today youll get some more responces hang in there..I had back pain in the worst areas couldnt even turn ,Under my shoulder blades was awful and lower back killed me just a nasty sxs and very hard to deal with..I had to take motrin and it did help some...xoxoxox  :smitten:  hugs Jenny
Link to comment
Share on other sites

hey Twell,

I've had some serious pain issues, as well.  i still do but it is better, now that i'm 6 1/2 months off.  i do best when i try to stop figuring out what is what, why it is the way it is, etc.  I have had days in this process where all I am is the pain, if you know what i mean. there is nothing more than that, just the pain. It has been so horribly, terribly hard to endure.  But, from my experience, it does get better and ...yes, it is the benzos and withdrawal from the benzos.  Massage has helped me, more than anything. I also try to stretch into the pain (in my back) and that seems to help a lot of the time.  I hope it helps to know you are not alone,

J.

Link to comment
Share on other sites

×
×
  • Create New...